Alert archive / California / Wind Advisories in 2013
Wind Advisory 24, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 26, 2013, 1:35 PM PDT for Riverside County, California. It took effect at Mar 26, 2013, 4:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2013, 1:35 PM PDT (20:35 UTC)
- In effect from
- Mar 26, 2013, 4:00 PM PDT
- Expired
- Mar 27, 2013, 1:47 AM PDT
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
County Riverside County, CA
The radar
The San Diego radar (KNKX), 134 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WWUS76 KSGX 262035 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 135 PM PDT TUE MAR 26 2013 ...GUSTY WEST WINDS THROUGH THE BANNING PASS THIS AFTERNOON AND LATE INTO THE EVENING... ...DENSE FOG POSSIBLE IN THE INLAND VALLEYS LATE TONIGHT... .ONSHORE FLOW WILL INCREASE THIS AFTERNOON AND EVENING...PRODUCING LOCALLY STRONG AND GUSTY WESTERLY WINDS THROUGH AND BELOW THE BANNING PASS AS WELL AS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. WEST WINDS 20 TO 30 MPH WILL BE POSSIBLE...WITH LOCAL GUSTS UP TO 50 MPH. THESE WINDS WILL WEAKEN EARLY WEDNESDAY MORNING. MEANWHILE...THE MARINE LAYER WILL DEEPEN A LITTLE TONIGHT...AND SPREAD FURTHER INLAND GIVEN THE STRONG ONSHORE FLOW. THEREFORE...EXPECT AREAS OF DENSE FOG TO DEVELOP IN THE INLAND EMPIRE AND THE SAN DIEGO COUNTY VALLEYS. CAZ048-050-270445- /O.NEW.KSGX.FG.Y.0010.130327T0800Z-130327T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 135 PM PDT TUE MAR 26 2013 ...DENSE FOG ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * LOCATION...INLAND EMPIRE AND SAN DIEGO COUNTY VALLEYS. * VISIBILITY...AREAS OF A QUARTER MILE OR LESS. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ061-270445- /O.NEW.KSGX.WI.Y.0024.130326T2300Z-130327T1000Z/ COACHELLA VALLEY- 135 PM PDT TUE MAR 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...WEST WINDS 20 TO 35 MPH...WITH LOCAL GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON THROUGH LATE TONIGHT. * LOCATION...THROUGH AND BELOW THE BANNING PASS AS WELL AS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...VISIBILITIES MAY FALL TO A HALF MILE AT TIMES IN BLOWING DUST. * IMPACTS...DRIVING OF HIGH PROFILE VEHICLES WILL BE DIFFICULT...INCLUDING ALONG PARTS OF INTERSTATE 10 AND HIGHWAY 111 NORTHWEST OF PALM SPRINGS. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...LOCALLY GUSTY WEST WINDS WILL REDEVELOP WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
3 follow-up statements
047 WWUS76 KSGX 262337 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 437 PM PDT TUE MAR 26 2013 ...GUSTY WEST WINDS THROUGH SAN GORGONIO PASS THIS AFTERNOON AND LATE INTO THE EVENING... ...AREAS OF DENSE FOG IN THE INLAND VALLEYS LATE TONIGHT... .ONSHORE FLOW WILL INCREASE THIS AFTERNOON AND EVENING... PRODUCING LOCALLY STRONG AND GUSTY WESTERLY WINDS THROUGH AND BELOW SAN GORGONIO PASS AND NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. WEST WINDS 20 TO 30 MPH WILL OCCUR AT TIMES...WITH LOCAL GUSTS UP TO 50 MPH. THESE WINDS WILL WEAKEN EARLY WEDNESDAY MORNING. MEANWHILE...THE MARINE LAYER WILL DEEPEN A LITTLE TONIGHT...AND SPREAD FURTHER INLAND. EXPECT AREAS OF DENSE FOG TO DEVELOP IN THE INLAND EMPIRE AND THE FAR INLAND SAN DIEGO COUNTY VALLEYS. AREAS MOST PRONE TO DENSE FOG WILL INCLUDE RIVERSIDE...PERRIS... TEMECULA AND MURRIETA IN RIVERSIDE COUNTY...AND FALLBROOK...RAMONA AND ALPINE IN SAN DIEGO COUNTY. PORTIONS OF INTERSTATE 15 AND 215 AND THE 60 FREEWAY WILL LIKELY BE AFFECTED BY THE FOG IN RIVERSIDE COUNTY. IN SAN DIEGO COUNTY...PORTIONS OF INTERSTATE 15 NEAR FALLBROOK...HIGHWAY 78 NEAR RAMONA AND INTERSTATE 8 NEAR LAKESIDE AND ALPINE WILL LIKELY BE AFFECTED. THE FOG WILL DISSIPATE AROUND MID-MORNING WEDNESDAY. CAZ048-050-270500- /O.CON.KSGX.FG.Y.0010.130327T0800Z-130327T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 437 PM PDT TUE MAR 26 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... * LOCATION...INLAND EMPIRE AND FAR INLAND SAN DIEGO COUNTY VALLEYS. THIS INCLUDES RIVERSIDE...PERRIS...TEMECULA AND MURRIETA IN RIVERSIDE COUNTY AND FALLBROOK...RAMONA AND ALPINE IN SAN DIEGO COUNTY. * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ061-270500- /O.CON.KSGX.WI.Y.0024.000000T0000Z-130327T1000Z/ COACHELLA VALLEY- 437 PM PDT TUE MAR 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...WEST WINDS 20 TO 30 MPH...WITH LOCAL GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON THROUGH LATE TONIGHT. * LOCATION...THROUGH AND BELOW SAN GORGONIO PASS AS WELL AS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...VISIBILITIES MAY FALL LOCALLY TO ONE-HALF MILE IN BLOWING DUST. * IMPACTS...DRIVING OF HIGH PROFILE VEHICLES WILL BE DIFFICULT... INCLUDING ALONG PARTS OF INTERSTATE 10 AND HIGHWAY 111 NORTHWEST OF PALM SPRINGS. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...LOCALLY GUSTY WEST WINDS WILL REDEVELOP WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
085 WWUS76 KSGX 270446 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 946 PM PDT TUE MAR 26 2013 ...GUSTY WEST WINDS THROUGH SAN GORGONIO PASS CONTINUING UNTIL A LITTLE PAST MIDNIGHT... ...AREAS OF DENSE FOG IN THE INLAND VALLEYS LATE TONIGHT... .ONSHORE FLOW WILL CONTINUE TO PRODUCE LOCALLY STRONG AND GUSTY WESTERLY WINDS THROUGH AND BELOW SAN GORGONIO PASS AND NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. WEST WINDS 20 TO 30 MPH WILL OCCUR AT TIMES...WITH LOCAL GUSTS UP TO 50 MPH. THESE WINDS WILL WEAKEN AFTER MIDNIGHT. MEANWHILE...THE MARINE LAYER WILL DEEPEN A LITTLE TONIGHT...AND SPREAD FURTHER INLAND. EXPECT AREAS OF DENSE FOG TO DEVELOP IN THE INLAND EMPIRE AND THE FAR INLAND SAN DIEGO COUNTY VALLEYS. AREAS MOST PRONE TO DENSE FOG WILL INCLUDE RIVERSIDE...PERRIS... TEMECULA AND MURRIETA IN RIVERSIDE COUNTY...AND FALLBROOK... RAMONA AND ALPINE IN SAN DIEGO COUNTY. PORTIONS OF INTERSTATE 15 AND 215 AND THE 60 FREEWAY WILL LIKELY BE AFFECTED BY THE FOG IN RIVERSIDE COUNTY. IN SAN DIEGO COUNTY...PORTIONS OF INTERSTATE 15 NEAR FALLBROOK...HIGHWAY 78 NEAR RAMONA AND INTERSTATE 8 NEAR LAKESIDE AND ALPINE WILL LIKELY BE AFFECTED. THE FOG WILL DISSIPATE AROUND MID-MORNING WEDNESDAY. CAZ048-050-271300- /O.CON.KSGX.FG.Y.0010.130327T0800Z-130327T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 946 PM PDT TUE MAR 26 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... * LOCATION...INLAND EMPIRE AND FAR INLAND SAN DIEGO COUNTY VALLEYS. THIS INCLUDES RIVERSIDE...PERRIS...TEMECULA AND MURRIETA IN RIVERSIDE COUNTY AND FALLBROOK...RAMONA AND ALPINE IN SAN DIEGO COUNTY. * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ061-271000- /O.CON.KSGX.WI.Y.0024.000000T0000Z-130327T1000Z/ COACHELLA VALLEY- 946 PM PDT TUE MAR 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...WEST WINDS 20 TO 30 MPH...WITH LOCAL GUSTS UP TO 50 MPH. * TIMING...THROUGH 3 AM WEDNESDAY. * LOCATION...THROUGH AND BELOW SAN GORGONIO PASS AS WELL AS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...VISIBILITIES MAY FALL LOCALLY TO ONE-HALF MILE IN BLOWING DUST. * IMPACTS...DRIVING OF HIGH PROFILE VEHICLES WILL BE DIFFICULT... INCLUDING ALONG PARTS OF INTERSTATE 10 AND HIGHWAY 111 NORTHWEST OF PALM SPRINGS. WATCH FOR BROKEN TREE LIMBS. * REPORTS...PEAK GUST OF 56 MPH AT SKY VALLEY...NORTHEAST OF PALM SPRINGS. * OUTLOOK...LOCALLY GUSTY WEST WINDS WILL REDEVELOP WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
771 WWUS76 KSGX 270847 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 147 AM PDT WED MAR 27 2013 ...WIND ADVISORY CANCELLED FOR SAN GORGONIO PASS... ...DENSE FOG ADVISORY CONTINUED FOR INLAND EMPIRE AND INLAND VALLEYS OF SAN DIEGO COUNTY BUT MAINLY FOR ELEVATIONS ABOVE 1500 FT MSL... .NO GUSTS NEAR OR OVER 45 MPH SINCE 1 AM PDT SO THE THE WIND ADVISORY HAS BEEN CANCELLED FOR THROUGH AND BELOW SAN GORGONIO PASS AND NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. REGARDING THE DENSE FOG ADVISORY...NO CHANGE TO ENDING TIME OF 9 AM FOR INLAND EMPIRE AND INLAND VALLEYS OF SAN DIEGO COUNTY. HOWEVER THE STRATUS LAYER HAS LIFTED AND THE CLOUD BASE IS NEAR OR ABOVE 1500 FEET MSL AND THE CLOUD TOP IS GENERALLY BELOW 2700 FEET...SO THE AREAL COVERAGE HAS BEEN ADJUSTED TO REFLECT THIS AND ONLY INCLUDE AREAS WITH CLOUD COVER FORECAST TO BE OVER 40 PERCENT. CAZ061-271000- /O.CAN.KSGX.WI.Y.0024.000000T0000Z-130327T1000Z/ COACHELLA VALLEY- 147 AM PDT WED MAR 27 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. NO GUSTS NEAR OR OVER 45 MPH HAVE BEEN OBSERVED IN THE THIS AREA SINCE 1 AM PDT. $$ CAZ048-050-271600- /O.CON.KSGX.FG.Y.0010.000000T0000Z-130327T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 147 AM PDT WED MAR 27 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ BALFOUR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 9:30 AM PDT, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 26, 9:30 AM PDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT TUE MAR 26 2013 .SYNOPSIS... THE ONSHORE FLOW WILL CONTINUE TO INCREASE OVER THE NEXT 24 HOURS...AS A COUPLE OF WEAK DISTURBANCES MOVE THROUGH THE ZONAL FLOW ALOFT. THEREFORE...EXPECT THE MARINE LAYER TO DEEPEN OVER THE NEXT 24 TO 48 HOURS...WITH SOME LATE NIGHT AND EARLY MORNING DRIZZLE POSSIBLE. PERIODS OF LOCALLY GUSTY WEST WINDS WILL ALSO BE POSSIBLE IN THE MOUNTAINS AND DESERTS. ALTHOUGH HIGH PRESSURE WILL BRIEFLY BUILD BACK ACROSS THE REGION LATE THURSDAY AND FRIDAY...A PACIFIC STORM WILL SLOWLY MOVE INLAND ACROSS CALIFORNIA THIS WEEKEND AND EARLY NEXT WEEK...BRINGING COOLER CONDITIONS AND A CHANCE OF SOME LIGHT PRECIPITATION. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... WATER VAPOR IMAGERY CONTINUES A PRETTY ACTIVE ZONAL FLOW ACROSS THE WEST THIS MORNING...WITH SEVERAL DISTURBANCES MOVING THROUGH THIS FLOW AT THIS TIME. ALTHOUGH SOME ARE VERY SUBTLE...AT LEAST 6 DIFFERENT DISTURBANCES CAN BE COUNTED AT THIS TIME...WITH ONE DISTURBANCE MOVING ACROSS NORTHERN NEVADA...A VERY WEAK DISTURBANCE MOVING INSIDE OF 130 WEST...ANOTHER STRONG DISTURBANCE AROUND 135 WEST AND 44 NORTH...ONE MOVING ACROSS SOUTHERN CALIFORNIA...AND TWO MORE APPROACHING 130 WEST AND 140 WEST...RESPECTIVELY...JUST NORTH OF 30 NORTH. THEREFORE...EXPECT PERIODS OF HIGH CLOUDS TO FILTER ACROSS THE REGION...ALONG WITH INCREASING ONSHORE FLOW AND COOLER CONDITIONS. AS FOR TODAY...THE 12Z KNKX SOUNDING SHOWS THAT THE MARINE LAYER HAS ALREADY DEEPENED TO AROUND 1800 FEET THIS MORNING...WITH THE INFLUENCE OF ONE OF THESE DISTURBANCES. VISIBLE IMAGERY SHOWS THAT THE MARINE LAYER PUSHED INTO THE WESTERN PORTION OF THE INLAND EMPIRE AS WELL AS THE SAN DIEGO COUNTY VALLEYS...CAUSING SOME BRIEF PATCHY DENSE FOG AT CHINO...RIVERSIDE...AND RAMONA. VISIBILITIES ARE ALREADY IMPROVING THOUGH...AND SKIES WILL CONTINUE TO CLEAR THROUGH THE MORNING HOURS MEANWHILE...THE MARINE LAYER ALSO DEEPENED ENOUGH TO PRODUCE SOME LIGHT DRIZZLE...WITH A HANDFUL OF COASTAL LOCATIONS PICKING UP A HUNDREDTH OR TRACE AMOUNTS. NEEDLESS TO SAY...CONDITIONS WILL IMPROVE WEST OF THE MOUNTAINS TODAY...BUT THE COASTAL AREAS MAY NOT SEE MUCH SUN...AS THE ONSHORE FLOW INCREASES. THIS INCREASING ONSHORE FLOW WILL ALSO CAUSE SOME LOCALLY GUSTY WINDS IN THE MOUNTAINS AND DESERTS LATER THIS AFTERNOON AND EVENING. UPPER LEVEL WINDS SUPPORT DOES NOT LOOK THAT IMPRESSIVE...25 TO 35 KTS AT BEST...SO SOME LOCAL GUSTS UP TO 40 MPH MAY BE POSSIBLE. ALTHOUGH LITTLE WILL CHANGE WITH THE UPPER LEVEL FLOW PATTERN OVER THE NEXT COUPLE OF DAYS...THIS TYPE OF PATTERN WILL HELP INCREASE THE ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA OVER THE NEXT 24 TO 48 HOURS AS WELL AS DEEPEN THE MARINE LAYER. DEPENDING ON THE TIMING OF SOME OF THESE DISTURBANCES...DRIZZLE MAY BE POSSIBLE EACH NIGHT...AND WILL LIKELY NEED TO CONSIDER A DENSE FOG ADVISORY FOR THE INLAND VALLEYS AND INLAND EMPIRE TONIGHT. ALTHOUGH A TRANSITORY RIDGE OF HIGH PRESSURE WILL BRIEFLY BUILD BACK ACROSS THE REGION FOR LATE THURSDAY AND FRIDAY...WITH SLIGHTLY WARMER CONDITIONS TO DEVELOP...THE REAL FOCUS OF THE FORECAST WILL BE WITH THE DEVELOPING PACIFIC STORM FOR LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE EXTENDED MODELS CONTINUE TO STRUGGLE WITH THE TIMING AND TRACK OF THIS SYSTEM. AT THIS TIME...THE 00Z AND 06Z MODELS DO NOT LOOK THAT FAVORABLE FOR A MAJOR RAIN EVENT FOR SOUTHERN CALIFORNIA...BUT IT DOES LOOK LIKE SOME LIGHT RAIN WILL BE POSSIBLE. WILL AWAIT THE REST OF THE 12Z RUNS BEFORE MAKING ANY MAJOR CHANGES TO THE FORECAST. && .AVIATION... 251530Z...COAST/VALLEYS...STRATUS...WITH BASES BTWN 600-1500 FT MSL AND TOPS TO 2000 FT MSL...WILL CLEAR TOWARDS THE COAST BY 18 UTC THIS MORNING WITH VFR CONDS PREVAILING THROUGH THIS AFTN. LOW CLOUDS...WITH SLIGHTLY HIGHER BASES AND TOPS...WILL RETURN TO THE COAST EARLY THIS EVENING AND SURGE 20-40 SM INLAND BY MID WED MORNING. VIS OF 2-4 SM WILL BE POSSIBLE WHERE STRATUS INTERSECTS WITH HIGHER TERRAIN. MTNS/DESERTS...SCT HIGH CLOUDS WITH UNRESTRICTED VIS THROUGH WED MORNING. WESTERLY WIND GUSTS TO 35 KT WILL BE POSSIBLE OVER THE MTNS TONIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...PALMER AVIATION/MARINE...JJT
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:35 PM PDT | Dense Fog Advisory | SGX | Riverside, San Bernardino, San Diego | 19 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.